# SDR MALA010190

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plunger
- Condition: Out Of Adj
- Location: Up/Down Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT MOVE WHEN SELECTED GEAR DOWN, USED EMERGENCY GEAR DOWN LEVER, ALL OTHER INDICATIONS WERE THEN NORMAL.  MAINTENANCE ADJUSTED TURNBUCKLE FOR UPLOCK/DOWNLOCK PLUNGER ON NOSE GEAR IAW CMM 32-20-53.  GEAR SWINGS CHECK GOOD.  SEE CONTINUATION CARD 007077 FOR MORE DETAIL.
